# SDR DALA2019061203538

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED PRESSURE DECK LOCATED BTW LBL 40.00 TO LBL 45.64 STA 663 AT MAIN WHEEL WELL COMPARTMENT. PERFORMED PERMANENT REPAIR ON PRESSURE DECK LOCATED BTW LBL 40.00 TO LBL 45.64 STA 663 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-800 SRM 57-10-10 REPAIR 3.
